# SDR UIEA2017080101403

- Difficulty date: July 31, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 74,716 hours, 9,460 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Line
- Condition: Loose
- Location: Valve Surge
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN AT GATE.   FOUND SURGE VALVE SENSE LINE LOOSE AT FILTER .TIGHTENED SURGE LINE IAW AMM 49-53-06 1400-009,  OPS CHECKED APU IAW AMM 49-00-00.  OPS CHECKED GOOD.
